# SDR AALA201908159003

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 79,789 hours, 27,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1412
- Condition: Low Pressure
- Location: R4 Door
- Part time: 35,141 hours, 9,728 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R4 DOOR SLIDE PRESSURE IS IN THE RED BAND. REMOVED AND REPLACED R4 DOOR EVAC SLIDE IAW JOB CARD 19L80025002.
